# SDR 20010423CW006

- Difficulty date: March 30, 2001
- Submitted: April 23, 2001
- Operation: General aviation
- Aircraft: N467CM
- Make and model: Cessna 172R
- Aircraft serial: 17280859
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LN18840
- Condition: Worn
- Location: Lobes
- Part time: 590 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMSHAFT WORN ON  NR 5 LOBE.    CYLINDERS  NR 3 AND NR 4 INTAKE VALVE NOT OPENING FULLY. PILOT REPORTED ENGINE RUNNING ROUGH.
